# SDR FDEA201003250992

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR LOWER SKIN WITH SURFACE CORROSION AT LT BS 440 TO BS 660,  BELOW STR 26L.  CORROSION REPAIR CARRIED OUT ON EXTERIOR FUSELAGE SKIN FROM BS 440 TO BS 660, BELOW STR 26L, IAW STA ENGRG EA F-757-5331-08-E0571 (CORROSION ON EXISTING SKIN PANEL P/NR 143N3471-4 BETWEEN STA 440 TO STA 660, ALONG S-26L).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
